MathSciNet Relay Station
MathSciNet bibliographic data
MR1240314 (94k:46025) 46B04 (46B20)
Rodríguez-Palacios, Ángel Properly semi-$L$-embedded complex spaces. Studia Math. 106 (1993), no. 2, 197–202.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement